# SDR 2002UALA00736

- Difficulty date: April 18, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 41,635 hours, 6,779 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, FUSE SKIN CORRODED BODY STATION 1197+117, ADJACENT TO STRINGER 37L, INTERNAL SKIN.  MAJOR REPAIR ACCOMPLISHED. FABRICATED REPAIR DOUBLER.
